# SDR VNAA20240723010

- Difficulty date: June 16, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N585NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15388
- Aircraft time: 19,091 hours, 17,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: 01R41082
- Condition: Damaged
- Location: Flight Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMP/PERM REPAIR FOR MISSING, LOOSE, OR DAMAGED ALIGNMENT RIVETS AT CAPT/FO'S SEAT TRACKS PERMANENT REPAIR PILOT/CO-PILOT SEAT TRACK WEAR STRIP DUE TO MISSING OR LOOSE FASTENERS SEE INDIVIDUAL WO OR LB AND REO 670-53-11-210-C FOR DETAILS.        PILOT/CO-PILOT SEAT TRACKS WERE REPAIRED PER REO 670-53-11-210 REV. -D PERMANENT REPAIR.
